Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 53, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Sep 13, 2008, 12:13 PM CDT for Jackson Parish, Lincoln Parish, Louisiana. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2008, 12:13 PM CDT (17:13 UTC)
- Expired
- Sep 13, 2008, 12:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Jackson Parish, LA, Lincoln Parish, LA
The radar
The Shreveport radar (KSHV), 113 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 12:16 PM CDT | TORNADO | 9 S Ruston, LA | AN EF0 TORNADO TOUCHED DOWN IN RURAL JACKSON PARISH NORTHEAST OF QUITMAN NEAR JOINER ROAD. THE TORNADO TRACKED FOR APPROXIMATELY .75 MILES BEFORE LIFTING NEAR MT. ZION ROAD. A FEW TREES WERE SNAPPED AND UPROOTED ALONG THE 40 YARD WIDE PATH. |
| Sep 13, 12:20 PM CDT | TORNADO | 9 Sse Ruston, LA | AN EF0 TORNADO TOUCHED DOWN IN RURAL JACKSON PARISH SOUTHEAST OF RUSTON ALONG RISER ROAD. THE TORNADO TRACKED FOR APPROXIMATELY 3.1 MILES BEFORE LIFTING NEAR THE LINCOLN COUNTY LINE ALONG RISER ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG THE 50 YARD WI |
| Sep 13, 12:23 PM CDT | TORNADO | 5 Ese Grambling, LA | AN EF0 TORNADO TOUCHED DOWN IN LINCOLN PARISH JUST SOUTH OF THE CITY LIMITS OF RUSTON. THE TORNADO TRACKED FOR APPROXIMATELY 0.25 MILES BEFORE LIFTING NEAR THE RUSTON CITY LIMIT ALONG RISER ROAD. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG THE 50 YARD WIDE P |
| Sep 13, 12:30 PM CDT | TSTM WND DMG | 3 Nne Ruston, LA | SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 9:40 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 131713 TORSHV LAC049-061-131745- /O.NEW.KSHV.TO.W.0053.080913T1713Z-080913T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1213 PM CDT SAT SEP 13 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... WESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA... CENTRAL LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING... * UNTIL 1245 PM CDT * AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES SOUTH OF RUSTON...OR ABOUT 7 MILES EAST OF JONESBORO...MOVING NORTH AT 55 MPH. * THE TORNADO WILL BE NEAR... RUSTON AND GRAMBLING BY 1225 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. LAT...LON 3221 9270 3271 9280 3272 9251 3223 9249 TIME...MOT...LOC 1712Z 174DEG 51KT 3233 9261 $$ 13
1 follow-up statement
000 WWUS54 KSHV 131729 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1229 PM CDT SAT SEP 13 2008 LAC049-061-131745- /O.CON.KSHV.TO.W.0053.000000T0000Z-080913T1745Z/ LINCOLN LA-JACKSON LA- 1228 PM CDT SAT SEP 13 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR WESTERN JACKSON AND CENTRAL LINCOLN PARISHES... AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RUSTON...MOVING NORTH AT 55 MPH. ALSO...A DEVELOPING TORNADIC STORM WAS INDICATED ABOUT 5 MILES WEST OF CHATHAM...MOVING NORTH NEAR 55 MPH. THE TORNADO WILL BE NEAR... DUBACH BY 1240 PM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. LAT...LON 3221 9270 3271 9280 3272 9251 3223 9249 TIME...MOT...LOC 1728Z 174DEG 51KT 3256 9264 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 13, 10:33 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 13, 10:33 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SAT SEP 13 2008
.DISCUSSION...
GRIDS HAVE BEEN UPDATED FOR TORNADO WATCH 902. MORNING RAOB
ANALYSIS INDICATES SR HELICITIES HAVE INCREASED NOTICEABLY OVER THE
PAST RUN...W/ABUNDANT BULK SHEAR IN THE 0-1KM LAYER.
MEANWHILE...SFC ANALYSIS PLACES THE CENTER OF IKE JUST NORTH OF
CONROE...TEXAS...W/WINDS AT KLFK ASOS AS HIGH AS 45G60KT. LITTLE
OTHER CHANGES TO THE GRIDS...AS CURRENT SITUATION IS COVERED.
&&
.AVIATION...
POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY. EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA. WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS. TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND...ALONG WITH HURRICANE FORCE WINDS TO AT
LEAST KLFK THROUGH THIS AFTERNOON. ISOLATED TORNADOES WILL BE
POSSIBLE NE AND E OF WHERE IKES CENTER TRACKS...SPECIFICALLY
AFFECTING KSHV AND KMLU TERMINALS LATER TODAY AS WELL. /BUTTS/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 76 83 65 82 / 100 100 60 20 10
MLU 87 77 83 64 81 / 70 80 70 30 10
DEQ 84 71 82 59 80 / 100 100 40 10 10
TXK 83 73 83 61 81 / 100 100 50 10 10
ELD 86 76 83 62 81 / 80 90 70 20 10
TYR 82 75 85 62 81 / 100 100 30 10 10
GGG 82 75 84 63 81 / 100 100 30 10 10
LFK 82 77 86 65 83 / 100 90 50 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-071>073.
LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: LAZ001>004-010>012-017>020-022.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
LAZ005-006-013-014-021.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-150-151-153.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ149-152-165>167.
HURRICANE WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: TXZ149-152-165>167.
&&
21/44Hazardous weather outlook, Sep 13, 12:00 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT SEP 13 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST TEXAS THIS AFTERNOON AND TONIGHT. IKE WILL FURTHER WEAKEN TO A TROPICAL STORM EARLY THIS AFTERNOON. GIVEN THE LARGE WIND FIELD AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH. WIDESPREAD TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION. ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING... THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE FOR THESE POSSIBILITIES. IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION. RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES... WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA... ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF NORTHCENTRAL LOUISIANA. THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY. BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 44
In the hours before
Local storm report, Sep 13, 9:58 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HURRICANE LUFKIN 31.33N 94.73W
09/13/2008 ANGELINA TX ASOS
MEASURED ASOS WIND GUST OF 69 MPH AT LUFKIN AIRPORT
&&
MBERRYLocal storm report, Sep 13, 10:01 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HURRICANE 10 SE NACOGDOCHES 31.51N 94.53W
09/13/2008 NACOGDOCHES TX LAW ENFORCEMENT
DAMAGE TO TREES AND BUILDINGS NEAR THE WODEN SCHOOL ALONG
FM 226 SOUTH OF THE WODEN COMMUNITY
&&
15Local storm report, Sep 13, 11:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED BY STRONG WINDS AND THE TREE FELL
ON A HOUSE. HOME OCCUPANT INSIDE WAS UNINJURED.
&&
MBERRYLocal storm report, Sep 13, 11:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED AND FELL ON HOUSE ON SOUTH ST.
&&
12Local storm report, Sep 13, 11:58 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE CENTER 31.79N 94.18W
09/13/2008 SHELBY TX LAW ENFORCEMENT
COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES
&&
12Local storm report, Sep 13, 12:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM DENSE FOG SAN AUGUSTINE 31.53N 94.11W
09/13/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
DAMAGED BY FALLING TREE.
&&
STEVENSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:27 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Webster | 33 min |
| Sep 13, 12:47 PM CDT | Tornado Warning | SHV | Claiborne, Lincoln, Union | 28 min |
| Sep 13, 1:04 PM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 41 min |
| Sep 13, 1:31 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Union | 44 min |
| Sep 13, 2:11 PM CDT | Tornado Warning | SHV | Caldwell, Ouachita, Union | 49 min |
| Sep 13, 2:56 PM CDT | Tornado Warning | SHV | Ouachita, Union | 34 min |
| Sep 13, 3:08 PM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 52 min |
| Sep 13, 3:51 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Claiborne, Webster | 39 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.